# SDR MASA2017100912693

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 30,363 hours, 25,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY LIGHTS WERE DIM .  REPLACED THE LAMPS.
